Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Typhoid, loose motions and fever after treatment, Fevago syrup, Meftal-P

Hi Doctor, My daughter is 2 years old and she was detected with Typhoid . She was hospitalized on 26th April 2012 and she was discharged on 29th April 2012. We completed a 10 days treatment where we have given Tazocef 500 ml and Amikacin 80 ml twice a day as injections to the todler. The 10 days course was completed on 6th May 2012 and now yesterday she got some loose motions and today she is getting high fever again. Is it normal? Also we have given and we again started her giving Fevago syrup and Meftal-P after every 4 hours. Does this means that she got typhoid again?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  720
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Though relapse is known to occur in typhoid fever it is advisable to examine the child again to see whether there is any other problem. After clinical examination the doctor ca decide whether any further investigation is needed.n Both Fevago and Meftal-P contain Paracetamol. Take care not to exceed the recommended dosage. It is not advisable to give Meftal-P every four hours as this can lead to over dosage of Mefenamic acid.
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor